# SDR ASAA0854037

- Difficulty date: December 13, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,646 hours, 1,709 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 6684
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 2,923 hours, 899 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL GOT MASTER CAUTION AIR COND AND RT PACK LIGHT.  IT EXTINGUISHES ON RESET GROUNDED YES.  PERFORMED PACK/ZONE TEMP CONTROL BITE TEST PER FIM TASK 21-62 TASK 801.  FOUND FAULT WITH TRIM CONTROL VALVE RT. R&R RT TRIM VALVE PER FIM TASK 21-62 TASK 828.  CONFIRMED PROPER ETOPS PN W/ ROB.  PERFORMED PACK/ZONE TEMP CONTROL TEST SECOND TIME.  NO FAULTS NOTED.  OK FOR ETOPS.  NO LEAKS NOTED.
